# SDR DALA2018042302715

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 68,631 hours, 49,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE AFT TAIL ARE INOPERATIVE,  UPPER. REMOVED AND REPLACED THE BATTERIES IN THE AFT LAVATORY.  EMERGENCY LIGHTS OPS NORMAL IAW AMM 33-50.
